# SDR MWEA96396

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Strut
- Condition: Corroded
- Location: Rt Lav Floor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CORROSION ON FLOOR BEAM SUPPORT STRUT IN RT LAV AT STA 965.  REMOVED CORROSION IAW SRM 51-10-3 AND INSTALLED SUPPORT AND CASTING IAW 51-30.
